Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Bleeding for weeks or months at a time while on BC. adult content

Im 22 and have been on bc since I was 14. I didnt have any problems in the beginning. But I changed pills at 18 and ended up bleeding for 3 weeks (after 4 months of using it) and got pregnant with my 1st DD. I then tried 2 different pills - same thing --- prolonged bleeding, not just spotting. It would last for 2 or more weeks. Then I tried the depo shot - bled for 3 months straight with no stopping. Got pregnant with my 2nd dd at 20. after her I tried 2 more pills - same issues. Ive now had an IUD (Mirena) in since September. Ive bled for a month or a few weeks at a time since. this time Ive been bleeding since Feb 2nd.
I have an appointment set for thurs to most likely have it taken out.

I also have early signs of adenomyosis (but bc is what the use to fix it. not working with me) and last month while checking to see if the iud is in correctly a cyst on my left ovary was found.

has anyone else had these problems with bc? and if so have you been told a reason why?

Answer Question
 
BelloItaliano

Asked by BelloItaliano at 11:55 PM on Feb. 14, 2011 in Health

Level 7 (176 Credits)
Answers (2)
  • Never had a lot of problems on the pill but as far as the shot i was like u and bled for 3mths straight so finally i said take me off the shot. I liked the generic bc for lighter periods most and didnt have any trouble. good luck.
    brooklyndm

    Answer by brooklyndm at 12:50 AM on Feb. 15, 2011

  • You need to go to the doctors NOW!
    avilio54

    Answer by avilio54 at 10:46 AM on Feb. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN